# SDR HEED95427

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 7110 · Engine Cowling System
- Part: Catch Assembly
- Part number: 7630307013043
- Condition: Cracked
- Location: Eng Cowl
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWL CATCH CRACKED. REPLACED UNIT
